# SDR DALA2022092706317

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 132,865 hours, 19,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2L DOOR WILL NOT ARM, CORRECTIVE ACTION: FOUND FOD STUCK 2L DOOR GIRT BAR. REMOVE FOD. OPS CHECK NORMAL PER B767 AMM 25-66 (8582640)
